# SDR AALA20100224ORD01

- Difficulty date: February 24, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 517 hours, 199 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Sensor
- Part number: RP23500
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED RIGHT ENGINE BEGAN TO SURGE ON CLIMBOUT.  EMERGENCY DECLARED RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED T12 SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
